MathSciNet Relay Station
MathSciNet bibliographic data
MR568535 81C05 (35B40 35Q20)
Novokšenov, V. Ju. Asymptotic behavior as $t\rightarrow \infty $ of the solution of the Cauchy problem for a nonlinear Schrödinger equation. (Russian) Dokl. Akad. Nauk SSSR 251 (1980), no. 4, 799–802.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement